5 doctors weighed in:
Can muscle relaxers cause redness and itchiness? Could I be allergic to them?
5 doctors weighed in

Dr. Martin Ostro
Internal Medicine - Allergy & Immunology
4 doctors agree
In brief: Drug rash
Almost any medication can cause a rash and some muscle relaxers have an increased incidence of causing rashes.
The rash will take about 10 days to appear with the initial exposure but can appear immediately after subsequent exposures. Also, after 1 year of constant use without a problem, it is very rare to develop a rash.

In brief: Drug rash
Almost any medication can cause a rash and some muscle relaxers have an increased incidence of causing rashes.
The rash will take about 10 days to appear with the initial exposure but can appear immediately after subsequent exposures. Also, after 1 year of constant use without a problem, it is very rare to develop a rash.
Dr. Martin Ostro
Dr. Martin Ostro
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors